[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[Fwd: [IP] Re: steroids!]

-- BEGIN included message

A few weeks ago I wrote here about my experiences with steroids due to an allergic reaction.. It was a miserable 2 days but it did finally resolve itself.  I took  almost twice my regular amount of insulin and still couldn't get a handle on things.  I've also written here that i have trigger finger and although my endo said stay away from steroids the Ortho says thats nuts to suffer and that with the pump I should come through ok.  I did tell him that my Opthalmologist noticed 2 leaks 2 weeks later and said it could have been due to the highs.  He has still insisted that we treat the trigger finger.  Now I just need to get the appointment.  Sheila

Aimee tesney wrote:

      I am brand new to the pump-- started last friday on insulin after a
week on saline (my choice, I wanted to be VERY sure of what I was doing).
Things were ok until sat. afternoon when my ortho doc injected my thumb with
steroids to treat trigger finger, which I had been suffering with for almost
five months.   THEN he tells me that the steroids "may" affect my blood
sugar.  Let me tell you, I have been running 250 to 450, even with a
correction factor of 1:40.  Had to change sets 3x yesterday, as CDE was not
sure I was getting all insulin, AND had to inject corrections 3x.    Anyone
else ever experience this?  Any suggestions?  This is really making me feel
not so good and is discouraging to say the least.  Any imput would be
greatly appreciated.       Thanks!


Get Free Email and Do More On The Web. Visit http://www.msn.com
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org


-- END included message